- D. Bojović, B. S. Jovanović, B. Z. Popović, The strongh stabilityof the second-order operator-differential equations, Lecture Notes in Computer Science 3401 (2005), 187-194.
- S. Dimitrijević, B. Z. Popović, M.P. Stanić, Computer use in mathematics teaching - overview of the situation in Serbia, Croatian Journal of Education 14 (2) (2012), 387-415.
- H. Huang, S. Hu, B. Z. Popović, S. Radenović, Common fixed point theorems for four mappings on cone b-metric spaces over Banach algebras, J. Nonlinear Sci. Appl. 9 (2016), 3655–3671.
- B. Z. Popović, M. Shoaib, M. Sarwar, Fixed point results satisfying rational type contraction in G-metric spaces, Journal of Function Spaces (to appear)
- S. Xu, B. Z. Popović, S. Radenović, Fixed point results for generalized g-quasi-contractions of Perov-type in cone metric spaces over Banach algebras without the assumption of normality, J. Comput. Anal. Appl. 22 (4) (2017), 648-671.